Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Constructing 3-manifolds from group homomorphisms

Author: William Jaco
Journal: Bull. Amer. Math. Soc. 74 (1968), 936-940
MathSciNet review: 0232370
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. G. Kurosh, The theory of groups, 2nd ed., Vol. II, Chelsea, New York, 1960. MR 109842
  • 2. J. Stallings, A topological proof of Grushko's theorem on free products, Math. Z. 90 (1965), 1-8. MR 188284
  • 3. J. Stallings, How not to prove the Poincaré conjecture, Topology Seminar, Wisconsin, 1965, Princeton Univ. Press, Princeton, N. J.
  • 4. Friedhelm Waldhausen, Heegaard-Zerlegungen der 3-Sphäre, Topology 7 (1968), 195-203. MR 227992

Additional Information


American Mathematical Society